Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What is the cause of light discharge post sex ?

I recently stopped my birth control back when a pack ended in December. My husband and I at that time decided that we wanted to try to conceive. He came back home March 14th from army AIT and we had unprotected sex that day. My period was due on March 15th, however it did not start until Thursday March 22nd, although it was very light with a brown discharge and only lasted 3 days whereas my normal periods lasted about 6. After those 3 days I had a very dark brown discharge for 2 days. We again had sex last night, and now this morning I noticed a very light pink. Any suggestions. Thanks AAAAAAA
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dear Katelyn,

Welcome to HealthcareMagic forum.

Ovulation usually returns in a month or two after stopping birth control pills making you fertile. However unprotected sexual intercourse during midcycle is more fruitful than days before expected date of period and after period.

As per your details, it is unlikely that you could be pregnant now. The delayed period could be related to hormone disturbances or some infection.

I understand your concern. I suggest you to have more unprotected sexual intercourse with your partner on the days of ovulation which is during mid menstrual cycle. And do not forget to use folic acid supplements too.

All the best.
Answered: Fri, 30 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor